# SDR TRAX200701196

- Difficulty date: August 16, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 7,098 hours, 4,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 TRANSVERSE BEAM CORRODED.  JOB COMPLETE.  CUT AND REMOVED RIGHT FS 280 BEAM, INTERCOSTALS AT RBL 9.0 AND 27.0 (FOM), PULLEY BRACKET, AND T-BRACKET PER CRJ 700 SRM 51-42-06.  FABRICATED T-BRACKET NR 5 FOR RIGHT TRANSVERSE BEAM PER IS 670531100026.  FABRICATED U-CHANNEL 7075T6, .063 DRILLED UP AND FINAL SIZE ALL HOLES IN U-CHANNEL AND TRANSVERSE BEAM ALL WORK PER REO670-53-11-00026 READY TO BE INSTALLED.  STRESS RELIEVED TITANIUM DOUBLERS FOR RIGHT TRANSVERSE BEAM PER CRJ 700 SRM 51-24-28.  INSTALLED FIELD FASTENERS IN TITANIUM DOUBLERS AND INSTALLED CHERRY MAX FASTENERS IN OUTBOARD CORNER UNDER FLOOR SILL PER REO 670-53-11-052.  FINISH INSTALLING SOLID RIVETS AND INSTALLED DRIP PAN AND PULLEY BRACKE
